# SDR SWAA022070

- Difficulty date: September 5, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 15,602 hours, 9,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EEPLS INOP AT ROW NR 1 AND NR 2.  REPAIRED LOOSE CONNECTOR PER MM.
